I was using generic viagra for about two years (from India). I started getting ugly sores, 1 or two at a time, that started out as itchy bumps and would last about a month or more. several got infected and grew to about a quarter in size. Sores were very red and ugly. Dermatologists (3) could find nothing wrong. likewise an infectous diease doctor. On a hunch, I stopped using the product and the sores stopped appearing. I tried again about 3 month ago and the sores are back, but not quite severe. Can the generic viagra be the culprit as I suspect. also taking a lot of standard vitamins which I had stopped taking for a while.
Since the sores appear after you use generic Viagra, so you can be allergic to any of the constituents of the capsule/ tablet ( like the shell of the capsule). It is advisable to stop using generic Viagra and take it only after a prescription from your doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST